# SDR ASOA2013100309143

- Difficulty date: September 16, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,648 hours, 31,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CARGO BAY BETWEEN BS 574 - 621 LBL 27 FLOOR SUPPORT AROUND ATTACHMENT HOLES CORRODED.  REMOVED FLOOR SUPPORT IAW SRM 51-42-06 AND SRM 51-42-21.  LOCATED AND DRILLED NEW SERVICEABLE FLOOR SUPPORT IAW SRM 51-40-11.  INSTALLED FLOOR SUPPORT IAW REO 601R-53-61-3778.
